ダウンロード数 : ?
File
language
eng
Author
Description
In this paper, we study sufficient conditions for well-posedness for quasiconvex programming. We introduce a nonlinear global error bound for a quasiconvex inequality system in terms of generators of quasiconvex functions. As an application, we study well-posedness for quasiconvex programming. Especially, we investigate a certain condition and study some sufficient conditions for well-posedness for quasiconvex programming.
Subject
well-posedness
nonlinear error bound
quasiconvex inequality system
generator of a quasiconvex function.
Journal Title
Journal of Nonlinear and Convex Analysis
Volume
19
Issue
10
Start Page
1711
End Page
1717
ISSN
1345-4773
ISSN(Online)
1880-5221
Published Date
2018
Publisher
横浜図書
Publisher Transcription
ヨコハマ トショ
Publisher Aalternative
Yokohama Publishers
NII Type
Journal Article
Format
PDF
Resource URL(IsVersionOf)
http://www.ybook.co.jp/online2/opjnca/vol19/p1711.html
Text Version
著者版
OAI-PMH Set
Faculty of Science and Engineering
このエントリーをはてなブックマークに追加